# SDR SWIA201439717

- Difficulty date: October 5, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 21,039 hours, 12,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL BELOW FLOOR LEVEL CORRODED.  REMOVED THE CORROSION  IAW REO.
